# SDR AALA982195

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 490-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 490-500 STRINGER 28R CORRODED INSIDE.  REMOVED DAMAGED SECTION OF STRINGER.  INSTALLED SPLICE REPAIR PER SRM 53-10-3 FIG 1.  (M)
